# SDR FDEA201506151803

- Difficulty date: June 15, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,313 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT TEST SHORTLY AFTER TAKEOFF AT 1000 FEET COCKPIT & COURIER AREA FILLED WITH MODERATE TO HEAVY SMOKE & FUMES WITH AN ACRID OIL ODOR.  IAW NORMAL TEST FLIGHT PROCEDURE APU AIR USED AS BLEED SOURCE FOR AIR CONDITIONING SEVERAL LEVEL 3 ECAM CARGO COMPARTMENTS SMOKE WARNINGS ACTIVATED INCLUDING MID & AFT COMPARTMENTS ECAM & QRH PROCEDURES FOLLOWED WHICH CLOSES MAIN DECK ISO VALVES, BULK CARGO ISOLATION VALVES & NR 2 PACK FLOW VALVES.  AFTER 5 MINUTES SMOKE WARNINGS CEASED & SMOKE DISSIPATED. EMERGENCY LANDING EXECUTED.  PERFORMED VISUAL CHECK THE AIR PRESSURE OF ALL THE HYD RESERVOIRS IAW AMM 29-14-00-06 2.   DEPRESSURIZED ALL THE HYD RESERVOIR SYSTEM IAW AMM 29-14-00-03 .  REPLACED THE CHECK VALVE.
